Effects of Restylane can be reversed
It does appear that too much filler has been injected to your lip. I would recommend treatment with hyaluronidase to dissolve the extra Restylane. This will improve the appearance of your upper lip.
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
I suggest reversing this, it is likely there is still some swelling and some improper placement. I suggest seeing an expert who is a filler specialist, a dermatologist or plastic surgeon. Best, Dr. Emer.
Restylane and Lip Injections
Restylane and Juvederm are very similar. You really should not be this swollen 10 days after your injections. I would consult a board certified dermatologist to dissolve the product. Best, Dr. Green
You should not still be swollen this long after injection and you should go back to your plastic surgeon. a spa is no place for a medical procedure and your physician can injhect hyaluronidase to remove the lumps and then wait 10 days and inject if you wish. there is very little difference between RESTYLANE AND JUVEDERM--actually Restylane is not as concentrated as Juvederm